Jump to content
Wantoffdrugs

Wantoffdrugs: side effects - possibly permanent?

Recommended Posts

Wantoffdrugs

Hi everyone. I'm new to this forum. I am currently tapering off of Risperidone. The Risperidone has made me go to the bathroom frequently. I literally go every half hour. My doctor says it's not from the Risperidone. And now it has made me lose the ability to sleep. In one and a half month I have only slept for 4 days. I read somewhere that even if you're off of Risperidone the side effect can be permanent. Is this true. Has anyone experienced it? I'm scared because does that mean I will be going to the bathroom every half hour for life and not sleep ever again? Is this how the drug is going to kill me because I would die if I don't sleep right. Help I'm a scared. Are the side effect really permanent?

 

Share this post


Link to post
ChessieCat

Hi Wantoffdrugs and welcome to SA,

 

It sounds like you might be experiencing withdrawal symptoms from having gone off your drug too quickly.

 

So that we can offer suggestions about your own situation we need you to provide your drug history.  Once you have done that we will be better able to assist you.

 

Please create your drug signature using the following format.   Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×